Journal of Symbolic Logic

Ordre Fondamental D'une Theorie 1-Basee

Seyyed Mohammad Bagheri

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1426-1438.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745929

Mathematical Reviews number (MathSciNet)
MR1780062

Zentralblatt MATH identifier
0946.03042

JSTOR
links.jstor.org

Citation

Bagheri, Seyyed Mohammad. Ordre Fondamental D'une Theorie 1-Basee. J. Symbolic Logic 64 (1999), no. 4, 1426--1438. https://projecteuclid.org/euclid.jsl/1183745929


Export citation